# SDR CALA2009080400425

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 17,576 hours, 5,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3148D37220
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION, LEFT SIDE EMERGENCY LIGHT WIRING HAS A CUT (RED) WIRE.  SPLICED AFT LEFT SIDE EMERGENCY LIGHT WIRE AT STA 855 WIRE NUMBER W3148-D372-20 PER DIAGRAM D280A109 AND SWPM 20-10-13.
